MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM VA PPFX GT HOOK PLATE SMALL; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5MM VA PPFX GT HOOK PLATE SMALL; PLATE, FIXATION, BONE
Catalog Number 02.221.080
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that this complaint is from a data use agreement (dua).The preliminary data report was from the (b)(6), which includes information collected from (b)(6) hospital and (b)(6), as part of an on-going data use agreement.Attached is the interim version of the data collection template (dct), which includes safety-related information for the va-lcp ppfx system.A total of 13 complications have been reported across 10 patients.Seven of these led to revision or reoperation surgeries, with two cases considered device related¿specifically due to adverse tissue reaction and trochanteric bursitis.The remaining revisions were associated with pain, infection, nonunion, sepsis, and hardware prominence.Other reported complications include post-operative and intra-operative fractures, superficial infection, and one death due to natural causes.Subject number (b)(4), 69-year-old female.Patient experienced osteomyelitis requiring the removal of a loose plate and irrigation and debridement.Date of original surgery was on (b)(6) 2023.Implant(s) involved: 02.221.080 (1).Unknown cable (1), 3.5mm locking screw (1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM VA PPFX GT HOOK PLATE SMALL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key23527749
Report Number8030965-2025-11270
Device Sequence Number9065697
Product Code HRS
UDI-Device Identifier10886982275684
UDI-Public(01)10886982275684
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K210205
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.221.080
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient RaceWhite